# SDR EPUA20170409002

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N410GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- Aircraft time: 23,985 hours, 53,510 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 26530351
- Condition: Cracked
- Location: Nlg
- Part time: 23,985 hours, 53,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE NOSE LANDING GEAR ATTACH FITTING WAS FOUND TO BE CRACKED.  IN ORDER TO REMEDY THIS CONDITION THE ATTACH FITTING HAD TO BE REPLACED.
